# SDR MALA020486

- Difficulty date: August 16, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 9,675 hours, 10,729 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Channel
- Condition: Corroded
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K/WY/4Y INSPECTION IN CWA, AIRSTAIR U-CHANNEL HAS CORROSION.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40.
